# SDR AU961049

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3234 · Landing Gear Selector
- Part: O-Ring
- Part number: NA16126
- Condition: Deteriorated
- Location: Lg Ext-Retract S
- Component: AN8156D
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE HYDRAULIC UNION (PNO AN815-6D) `O' RING SEAL DETERIORATED AND LEAKING
